# SDR SWAA2021092212347

- Difficulty date: August 28, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 53,078 hours, 31,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 440-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS440 TO BS500C LBL21.80 AND WL154.5 AT FWD CARGO COMPARTMENT ; 2021-392192 / [23] REPLACED SUPPORT ZEE LOC. BTW BS396 TO BS500D AT LEVEL STR 26L LBL21.80 AND WL154.5 ON FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6 AND DWG 143A7501 REV. A; [24] STEP 22 COMPLETED  RII; [25] TASK CARD COMPLETED.
